Feeling sick again
Hello. I was diagnosed with Hashi's in May after about 6 months of wrong diagnosis. My doctor feels I am in the early stages of hypothyroidism due to my Hashi's. I was put on Synthroid and started to feel better. About 3 weeks ago, my meds were increased and I was put on a different medication (the one that starts with an L...I can't remember the name). Anyhow...now I am feeling really tired again. I am really tired until after lunch usually. Then, I can't seem to fall asleep at night. Is this due to my body getting used the the medication or are my symptoms getting worse? I don't understand much about this disease, although I've read a ton about it.
I'm looking for answers (in non-medical terms...I'm tired of doctors)...I hope someone can help!
1. Since I have Hashi's (my numbers were very high), is my hypothyroidism going to keep getting worse? Or, will the medication eventually stop the symptoms?
2. Since I am on medication, will my body stop producing the antibodies? Or, do the antibodies continue to attack the thyroid?
Thank you for any help you can give me!